Aequationes mathematicae

, Volume 17, Issue 1, pp 295–304

On the uniqueness of continuous solutions of a functional equation ofn-th order

  • Karol Baron
  • Maciej Sablik
Research papers

DOI: 10.1007/BF01818567

Cite this article as:
Baron, K. & Sablik, M. Aequat. Math. (1978) 17: 295. doi:10.1007/BF01818567
  • 22 Views

AMS (1970) subject classification

Primary 39A15

Copyright information

© Birkhäuser Verlag 1978

Authors and Affiliations

  • Karol Baron
    • 1
  • Maciej Sablik
    • 1
  1. 1.Department of MathematicsSilesian UniversityKatowicePoland